AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Asymptotic Methods and Stochastic Models in Problems of Wave Propagation
Edited by: G. I. Petrašen' and K. P. Latyšev
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1971; 256 pp; softcover
Volume: 95
ISBN-10: 0-8218-1895-3
ISBN-13: 978-0-8218-1895-4
List Price: US$71
Member Price: US$56.80
Order Code: STEKLO/95
[Add Item]
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia